Representation of Banach algebras with an involution
Matematika, Tome 2 (1958) no. 2, pp. 69-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1958_2_2_a4,
author = {J. A. Schatz},
title = {Representation of {Banach} algebras with an involution},
journal = {Matematika},
pages = {69--76},
year = {1958},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1958_2_2_a4/}
}
J. A. Schatz. Representation of Banach algebras with an involution. Matematika, Tome 2 (1958) no. 2, pp. 69-76. http://geodesic.mathdoc.fr/item/MAT_1958_2_2_a4/